Newest Blog is out, Support is Necessary!!!
Make sure to click READ MORE to see the full article. -SG
https://www.supportgroups.com/blog/support-is-necessary or click BLOG on the GREEN menu bar

My headaches are returning and I’ve been taking all my med

kate86's picture
[3985]

My headaches are returning and I’ve been taking all my meds as directed. Stress and curtain changes are triggering them now. I’ve told many people about this and there isn’t much they can do. Tylenol and Advil don’t work well anymore and I havent been taking it. I see my neurologist August. I’m leaning towards brain surgery I’ve tried meds off and on and hasn’t gone well for many reasons and maybe if this cyst in my head is gone it’ll take away other issues.

Comment
 3
Round3's picture
[45050]
Jul 13

That sounds really scary. Is there anyone helping you with all of this? Sounds like a lot to process!

I'm sure you already know more about this than I do, but …… some pain meds will cause rebound headaches, especially if you take it too much/often. SAJE sells a wonderful product that helps with headaches. (I get cluster migraines). It's a roll on essential oils, mostly peppermint I think, that eases the pain. I know it sounds hokey, but it works. There are many things that can cause headaches that many people overlook. Not drinking enough water is probably at the top of the list. Too much screen time is also at the top. Not enough sleep. Not enough food. The list goes on. So be a plant …. well watered, well fed, not too much sun, and well rested. :)

Reply
kate86's picture
[3985]
Jul 19

Hey wanted to let you know I ordered some of the saje product it has peppermint lavender and rosemary, suppose to help after doing research and is all natural. Hope it helps when I receive it within a few days. Thanks for the suggestion. Hugs.

Reply
Epileptric's picture
[35]
Aug 6

Hello,
Are u going the ablation route ? Maybe is what’s good for you . In my case I am under the care of a team of epileptiologists with UM . I also was offered the RNS route and that’s where I’m at.

Reply

Login or Register

You are visiting Support Groups as an anonymous user.

Please consider joining our community and gain access to additional features by

registering or logging into your account